Alert archive / Ohio / Special Weather Statements in 2021
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Aug 11, 2021, 10:53 AM EDT for Mahoning County, Ohio. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2021, 10:53 AM EDT (14:53 UTC)
- Expired
- Aug 11, 2021, 12:00 PM EDT
- In force
- 67 min
- Issued by
- NWS Cleveland, OH
- Hail
- 0.00 in
- Wind
- 50
County Mahoning County, OH
The radar
The Pittsburgh radar (KPBZ), 82 km from the middle of the area, began a volume at 14:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 2.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
699
WWUS81 KCLE 111453
SPSCLE
Special Weather Statement
National Weather Service Cleveland OH
1053 AM EDT Wed Aug 11 2021
OHZ032-033-111600-
Stark OH-Mahoning OH-
1053 AM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of Mahoning and
northeastern Stark Counties through NOON EDT...
At 1053 AM EDT, Doppler radar was tracking a strong thunderstorm over
Hartville, or 8 miles north of Canton, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Green, Alliance, Campbell,
Canfield, Sebring, Hartville, Austintown, Struthers, Poland,
Ellsworth, New Middletown, Craig Beach, Lowellville, Beloit,
Limaville and Greentown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4091 8142 4098 8142 4099 8139 4099 8100
4113 8099 4113 8052 4090 8052 4090 8082
4093 8083 4093 8089 4090 8091 4090 8108
4088 8109
TIME...MOT...LOC 1453Z 267DEG 38KT 4094 8135
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
KahnWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Aug 11, 10:18 AM EDT, 35 minutes earlier.
Area forecast discussion, Aug 11, 10:18 AM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1018 AM EDT Wed Aug 11 2021
.SYNOPSIS...
A strong low pressure system over the Hudson Bay region of
Canada will extend a cold front into the upper Midwest today.
This front will push southeast through the Great Lakes region on
Thursday and Friday, moving through northern Ohio on Friday
afternoon. High pressure will build into the Great Lakes region
for the weekend.
&&
.NEAR TERM /THROUGH THURSDAY/...
Update...
Most of the near-term forecast remains valid. Increased POPs and
QPF through early afternoon given the ongoing MCS. This MCS will
likely persist east-southeastward as 0-3 km AGL bulk shear
vectors veer from westerly to northwesterly, allowing the ESE
flank of the cold pool to be the preferred flank for the
development of new cells. The MCS is expected to encounter a
pre-storm environment comprised of moderate effective bulk
shear, a warm and very humid boundary layer yielding moderate to
strong surface-based and mixed layer CAPE, moderate to strong
DCAPE, and high PWATs. Given this thermodynamic and kinematic
environment, strong to damaging gusts, torrential rainfall, and
frequent lightning remain the primary threats with this MCS.
Relatively-high melting levels will likely greatly curb the
severe hail threat. Some CAM guidance suggest another MCS will
overspread our CWA from the west late this afternoon and early
evening after initiating along a pre-frontal surface trough in
vicinity of northwestern IN and southwestern MI. Will continue
to monitor upstream satellite and radar trends for this
potential.
Previous Discussion....
The overnight convection has left the area to the east and the
next round is located over northern Indiana this morning. This
area of convection is more coincident with a mid- level
shortwave trough and some better mid-level jet energy moving
through the region. Believe that these storms will enter the
area in the next hour or two and then become more widely
scattered as they progress through the area. There remains
enough instability across the region for some stronger
downbursts and these storms will need to be monitored. After
this round, believe that much of the convection will be done for
the day and have trended PoPs down through the day as some of
the more organized forcing seems to miss the region and
conditions may be dry and somewhat clear like Tuesday afternoon.
Given this trend of drier conditions and some sun in NW Ohio
this afternoon, have opted for a Heat Advisory for portions of
Northwest and North Central Ohio for this afternoon and evening.
Heat index values may rise above 100 degrees for a couple
hours.
For tonight, expecting once again for some sort of complex to
approach the region overnight after moving through portions of
Michigan and Indiana. This convection may be enhanced late in
the period with a strengthening low level jet across the region
and have PoPs increasing tonight and through the overnight. Any
stronger storms could potentially bring damaging wind gusts to
the area.
For Thursday, a cold front will start approaching from the
northwest and warm air advection and moisture will increase
across the area. With that, expect some of the highest
temperatures and dew points across the area on Thursday and a
more widespread Heat Advisory may be needed across the forecast
area. A prefrontal trough appears to enter the area on Thursday
and should be a focus for shower and thunderstorm development
across the region and have likely PoPs during the afternoon
hours. Again, given the instability across the region, damaging
wind gusts would be the primary threat with any storms.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Cold front beginning its sag into the northwestern zones Thursday
night, leading to yet another active overnight period. *50mb
jet/theta e ridge continues to reach favorable levels for
convection, especially given the legacy airmass in place that has
been plenty unstable above the boundary layer for a few days now.
The cold frontal passage through the CWA will be a slow one, taking
much of the Friday period. Low level f-gen on the increase in the
afternoon hours, and will expect an increase in coverage from 15Z
Friday onward until around 00Z Saturday. As has been the case in
this airmass so far, there will be a standing isolated wind threat,
but overall the parameters on not overly favorable for convective
wind events such as a lack of a mid/upper level dry layer, a low
LCL, and marginal organizational/speed shear in the 0-6km layer.
PWATs remain high, well over 2 inches at times according to the NAM,
so convection that is slow to exit could pose a problem with the
heavy downpours expected. Efficiently drying out the column in the
wake of the cold front with the wholesale airmass change, and 850
temperatures coming down more than 10C with Canadian high pressure
settling into the Great Lakes.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
High pressure drifts off the mid Atlantic coast through the extended
period, and that will allow moisture to creep back into the region
with a weak warm front to the south of the area. May get into some
low level tropical moisture influences as well being pulled into the
CWA, but will have to see how that system evolves and the track it
eventually takes over the coming days. Airmass modification sees
gradual temperature increases through the period back into the
80s.
&&
.AVIATION /12Z Wednesday THROUGH Sunday/...
Some low clouds remain across the region this morning after
rounds of showers and thunderstorms and brief MVFR/IFR
conditions could be achieved at KCAK and KMFD for the first hour
or two. Otherwise, the main concern for the TAF period remains a
complex of showers and thunderstorms over northern Indiana that
will push into NW Ohio this morning and continue across the area
through the morning hours. Have the worst TS conditions timed
into KTOL and KFDY with the highest confidence in those sites.
Some form of TS will probably get to KMFD and KCLE later this
morning and then with less certainty have just some VCSH at
KCAK, KYNG, and KERI. Believe that conditions will improve to
dry and VFR this afternoon and some better mixing across the
area today may allow for some wind gusts in excess of 20 knots.
A round of showers and thunderstorms is expected overnight and
have begun to time into the northern TAF sites.
Outlook...Non-VFR possible showers and thunderstorms from
Thursday through Friday night.
&&
.MARINE...
Southwest offshore wind regime continues through the middle of the
week until the Friday cold front pushes through, veering winds to
the north for Friday night. Continuing with the calmer lake
conditions near the shore, with fairly rapid increase in chop
with distance away from the shore. Chances for showers and storms
exist through Friday until the cold front passes south of Lake
Erie.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT this evening for OHZ003-006>009-
017-018.
PA...None.
MARINE...None.
&&
SYNOPSIS...Sefcovic
NEAR TERM...Jaszka/Sefcovic
SHORT TERM...26
LONG TERM...26
AVIATION...Sefcovic
MARINE...26Hazardous weather outlook, Aug 11, 3:26 AM EDT, 7 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 326 AM EDT Wed Aug 11 2021 OHZ003-006>009-017-018-120730- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca- 326 AM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Some thunderstorms are moving across the region this morning and may produce strong to severe wind gusts. An additional round of stronger thunderstorms may occur overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are expected Thursday and Friday. There is some potential for these storms to become strong to severe, especially during the afternoon hours each of these days. Damaging winds will be the primary weather hazard. Heavy rainfall with these thunderstorms may also lead to localized flooding. Heat indices in the upper 90s to low 100s are possible Thursday afternoon and additional Heat Advisories may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-120730- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit- Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark- Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- 326 AM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Some thunderstorms are moving across the region this morning and may produce strong to severe wind gusts. An additional round of stronger thunderstorms may occur overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are expected Thursday and Friday. There is some potential for these storms to become strong to severe, especially during the afternoon hours each of these days. Damaging winds will be the primary weather hazard. Heavy rainfall with these thunderstorms may also lead to localized flooding. Heat indices in the upper 90s to low 100s are possible Thursday afternoon and additional Heat Advisories may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-142>149-162>169-120730- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 326 AM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Some thunderstorms are moving across the region this morning and may produce strong to severe wind gusts. An additional round of stronger thunderstorms may occur overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are expected Thursday and Friday. There is some potential for these storms to become strong to severe, especially during the afternoon hours each of these days. Damaging winds will be the primary weather hazard. Heavy rainfall with these thunderstorms may also lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Aug 11, 10:12 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1012 AM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM MARINE TSTM WIND 2 NNE SANDUSKY 41.49N 82.70W
08/11/2021 M42 MPH LEZ144 OH MESONET
MESONET STATION XSDB 2 NNE SANDUSKY. 37 KNOT
PEAK WIND.
&&Special weather statement, Aug 11, 10:13 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1013 AM EDT Wed Aug 11 2021
OHZ011-013-021-022-111515-
Summit OH-Geauga OH-Portage OH-Cuyahoga OH-
1013 AM EDT Wed Aug 11 2021
...Strong thunderstorms will impact portions of Portage, southern
Geauga, southern Cuyahoga and Summit Counties through 1115 AM EDT...
At 1013 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Strongsville to near Brunswick to near Creston.
Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Akron, Ravenna, Parma, Cuyahoga Falls, Strongsville, North Royalton,
Kent, Barberton, Solon, Hudson, Twinsburg, Tallmadge, Streetsboro,
Macedonia, Mogadore, Garrettsville, Mantua, Stow, Garfield Heights
and Maple Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4099 8169 4128 8169 4128 8183 4127 8188
4135 8187 4135 8191 4140 8192 4142 8100
4099 8100
TIME...MOT...LOC 1413Z 272DEG 41KT 4133 8182 4118 8178 4102 8189
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KahnLocal storm report, Aug 11, 10:16 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1016 AM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 AM MARINE TSTM WIND 3 WNW VERMILION 41.43N 82.36W
08/11/2021 M47 MPH LEZ145 OH MESONET
MESONET STATION XVRM VERMILION. 41 KNOT PEAK
WIND.
&&Special weather statement, Aug 11, 10:20 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1020 AM EDT Wed Aug 11 2021
OHZ030>032-038-111500-
Holmes OH-Stark OH-Ashland OH-Wayne OH-
1020 AM EDT Wed Aug 11 2021
...Strong thunderstorms will impact portions of southeastern Ashland,
Stark, Wayne and northern Holmes Counties through 1100 AM EDT...
At 1020 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wooster to near Shreve to near
Loudonville. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Canton, Wooster, Massillon, Green, Alliance, North Canton,
Louisville, Orrville, Minerva, Brewster, Navarre, Dalton, Shreve,
Waynesburg, East Sparta, Holmesville, Wilmot, Mount Eaton, Winesburg
and Canal Fulton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4068 8235 4075 8208 4095 8197 4093 8165
4091 8164 4091 8142 4092 8142 4090 8109
4073 8109 4072 8124 4065 8124 4066 8146
4063 8167 4058 8167
TIME...MOT...LOC 1420Z 278DEG 39KT 4088 8194 4075 8201 4070 8219
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnLocal storm report, Aug 11, 10:44 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1044 AM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM TSTM WND DMG 1 SSW MANSFIELD 40.75N 82.54W
08/11/2021 RICHLAND OH PUBLIC
ONE LARGE LIMB DOWN.
&&Special weather statement, Aug 11, 10:53 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1053 AM EDT Wed Aug 11 2021
OHZ032-033-111600-
Stark OH-Mahoning OH-
1053 AM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of Mahoning and
northeastern Stark Counties through NOON EDT...
At 1053 AM EDT, Doppler radar was tracking a strong thunderstorm over
Hartville, or 8 miles north of Canton, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Green, Alliance, Campbell,
Canfield, Sebring, Hartville, Austintown, Struthers, Poland,
Ellsworth, New Middletown, Craig Beach, Lowellville, Beloit,
Limaville and Greentown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4091 8142 4098 8142 4099 8139 4099 8100
4113 8099 4113 8052 4090 8052 4090 8082
4093 8083 4093 8089 4090 8091 4090 8108
4088 8109
TIME...MOT...LOC 1453Z 267DEG 38KT 4094 8135
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 2:04 AM EDT | Special Weather Statement | CLE | Hancock, Lucas, Wood, Wyandot | 41 min |
| Aug 11, 2:26 AM EDT | Special Marine Warning | CLE | 80 min | |
| Aug 11, 2:40 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 65 min |
| Aug 11, 2:50 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky, Seneca | 55 min |
| Aug 11, 3:03 AM EDT | Heat Advisory | CLE | Erie, Hancock, Lucas, Ottawa, Sandusky, Seneca and 1 more | 12 hr |
| Aug 11, 3:36 AM EDT | Special Marine Warning | CLE | 54 min | |
| Aug 11, 4:03 AM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 42 min |
| Aug 11, 4:23 AM EDT | Special Marine Warning | CLE | 67 min | |
| Aug 11, 5:08 AM EDT | Special Marine Warning | CLE | 50 min | |
| Aug 11, 7:53 AM EDT | Special Weather Statement | CLE | Wood | 52 min |
| Aug 11, 8:09 AM EDT | Special Weather Statement | CLE | Hancock | 51 min |
| Aug 11, 8:29 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 46 min |
| Aug 11, 8:40 AM EDT | Special Weather Statement | CLE | Erie, Sandusky | 50 min |
| Aug 11, 8:41 AM EDT | Special Marine Warning | CLE | 78 min | |
| Aug 11, 8:58 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Richland, Seneca | 62 min |
| Aug 11, 9:14 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 61 min |
| Aug 11, 9:30 AM EDT | Special Weather Statement | CLE | Crawford, Richland | 45 min |
| Aug 11, 9:44 AM EDT | Special Weather Statement | CLE | Medina | 46 min |
| Aug 11, 10:13 AM EDT | Special Weather Statement | CLE | Portage, Summit | 62 min |
| Aug 11, 10:20 AM EDT | Special Weather Statement | CLE | Stark, Wayne | 40 min |
| Aug 11, 10:56 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark | 64 min |
| Aug 11, 11:02 AM EDT | Special Weather Statement | CLE | Trumbull | 43 min |
| Aug 11, 11:45 AM EDT | Special Weather Statement | CLE | Trumbull | 15 min |
| Aug 11, 2:48 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Wood | 57 min |
| Aug 11, 3:15 PM EDT | Special Marine Warning | CLE | 90 min | |
| Aug 11, 3:35 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Marion, Seneca, Wyandot | 55 min |
| Aug 11, 3:37 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 53 min |
| Aug 11, 3:53 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa | 52 min |
| Aug 11, 4:08 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 11, 4:14 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie, Huron, Richland, Seneca | 61 min |
| Aug 11, 4:20 PM EDT | Special Weather Statement | CLE | Morrow | 55 min |
| Aug 11, 4:30 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland | 60 min |
| Aug 11, 4:39 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Cuyahoga, Erie, Huron, Lorain, Medina | 66 min |
| Aug 11, 4:44 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Morrow, Richland | 61 min |
| Aug 11, 4:45 PM EDT | Special Marine Warning | CLE | 12 min | |
| Aug 11, 5:15 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Wayne | 60 min |
| Aug 11, 5:17 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake, Portage, Summit | 58 min |
| Aug 11, 5:29 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox | 30 min |
| Aug 11, 5:36 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Medina, Portage, Stark, Summit, Wayne | 69 min |
| Aug 11, 5:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake, Portage, Trumbull | 79 min |
| Aug 11, 5:46 PM EDT | Special Marine Warning | CLE | 86 min | |
| Aug 11, 5:47 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Summit | 3 hr |
| Aug 11, 6:09 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 75 min |
| Aug 11, 6:12 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 69 min |
| Aug 11, 4:53 AM EDT | Special Weather Statement | CLE | Erie | 22 min |
| Aug 11, 5:29 AM EDT | Special Weather Statement | CLE | Erie | 46 min |
| Aug 11, 11:38 AM EDT | Special Weather Statement | CLE | Crawford | 52 min |
Nearby
Special Weather Statements in Ohio, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.